Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 876–884 (Mi zvmmf4371)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of explicit schemes for the Navier–Stokes equations

G. N. Kuraev


Full text: PDF file (864 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 158–164

Bibliographic databases:

UDC: 519.6:532.516
Received: 06.09.1982
Revised: 02.08.1983

Citation: G. N. Kuraev, “Convergence of explicit schemes for the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 876–884; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 158–164

Citation in format AMSBIB
\Bibitem{Kur84}
\by G.~N.~Kuraev
\paper Convergence of explicit schemes for the Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 876--884
\mathnet{http://mi.mathnet.ru/zvmmf4371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750097}
\zmath{https://zbmath.org/?q=an:0574.76029}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 158--164
\crossref{https://doi.org/10.1016/0041-5553(84)90064-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4371
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021